# SDR IPXA2016022900074

- Difficulty date: February 6, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732515
- Condition: Corroded
- Location: Bs 1273
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, MAIN CABIN SEAT TRACK CORRODED ON LOWER SURFACE, BS 1273 LBL72.  REMOVED CORROSION IAW SRM 53-00-52, FIG 101 AND SRM 51-21-01.
